NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › POTS › New Guy › Reply To: New Guy
That being said the beta blocker seemed to really increase alot of my other sysmptoms. Well the first time i went to Mayo my sweat test and QSART were all positive but my tilt table was negative as my heart rate didnt increase enough (over 30bpm) and I kept saying shouldnt I come off my beta blocker and i was seeing a general neurologist and he said no. Then the last time I went to see the autonomic guys and they stated absolutely you need to be off the beat blocker and off long enough so i wasnt having a beta blocker withdrawel response. So after weeks of being off the beta blocker and having a high heart rate ( and having more energy then I have had in years) I went and had the test and the techs were like ” oh my” as I went from 88 lying to 158 on tilt. Thanks again for you responses.
Hi New Guy, That is amazing to me that a physician would not realize that you need to be off of the beta-blocker prior to the TTT! Jeez… You probably saw my vids explaining that the beta-blockers will often make the doctors feel better (our heart rates are lower), but they can make us feel worse (for many reasons).
You are not alone in your symptoms and condition,, my friend. Can I encourage you to go to the front page and under “Articles and Handouts” access the symptoms checklist? If you can go through that for me and shoot it back, it would help us all so much. And PLEASE keep your eyes peeled as we will be starting trials soon (and many will be treatment trials — we don’t need to go through three phases of FDA testing like we would with a new drug). Cool? Hang in… 🙂 Diana